FROM OUR EXPERTS
Voluntary recalls were issued for specific lots of two opioid pain relievers and one medication for tension headaches. The affected drugs include:
Endocet (oxycodone/acetaminophen), 10/325 mg
Hydrocodone/acetaminophen, 7.5/500 mg
Butalbital/acetaminophen/caffeine, 50/325/40 mg
Endocet (oxycodone/acetaminophen) Endo Pharmaceuticals issued the nationwide Endocet recall because a bottle from each of two lots was found to contain some 10/650 mg tablets, which is twice the dosage of acetaminophen on the label. Because of this, consumers may take more than the intended acetaminophen dose. Possible Dangers: Unintentional administration of tablets with increased acetaminophen content may result in liver toxicity, especially in patients on other acetaminophen containing medications, patients with liver dysfunction, or people who consume more than 3 alcoholic beverages a day. Lots: The two lots affected are Lot # 402415NV and Lot # 402426NV. They were distri...
You may have heard rumors that there is a shortage of the opioid pain reliever oxycodone . Or you may have tried to fill your oxycodone prescription only to be told that your pharmacy doesn't have any and doesn't know when they will be getting more. There have been at least two significant recalls of instant release oxycodone in the past few months and the two drug manufacturers involved have completely stopped production of it (as well as a number of other medications) due to quality control issues. Because of its abuse potential, oxycodone is highly regulated and the government only allows each manufacturer to make a specified amount each year. Therefore, other manufacturers cannot just increase their production to make up for the two companies who have stopped production. The shortage seems to affect some parts of the country worse than others, but as the shortage continues the number of areas affected are growing. It largely depends on which manufactur...
Alternative Names Overdose - hydrocodone; Overdose - oxycodone; Vicodin overdose; Percocet overdose; Percodan overdose; MSContin overdose; OxyContin overdose Symptoms When you take the correct or prescribed dose of these medicines, side effects may occur. In addition to relieving pain, you may feel drowsy, confused and in a daze, constipated , and possibly nauseous. When you take too much of these medications however, symptoms become much more serious. Symptoms include: Extreme sleepiness Breathing problems Small pupils -- the black circle in the colored part of your eye The first thing that will likely occur is that you will become extremely sleepy. Depending on how much you take, this can range from struggling to stay awake to being completely unconscious -- family members may shake you very hard without waking you up. The most dangerous complication of this type of overdose is the effect on your breathing. A hydrocodone/oxycodone overdose can cause your breathing to slow down, become more sh...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.